# SDR SWIA971851

- Difficulty date: June 28, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- Aircraft time: 27,118 hours, 32,502 cycles
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT, FLAP AND ADVANCED STALL WARNING LIGHTS ILLUMINATED ALONG WITH CONTROL FAULT LIGHT AND SECOND ROW OUTBOARD FLAP LIGHTS ON FLAP PANEL.  FOLLOWED QRH AND RESET, WARNINGS CORRECTED.  AFTER LANDING ALL WARNINGS RETURNED AND WOULD NOT RESET.  CLEANED FLAP ACTUATOR, CANNON PLUG AND RERACKED FLAP CONTROL UNIT, OPS CHECK GOOD.
